# SDR ASAA0610358

- Difficulty date: April 2, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- Aircraft time: 59,317 hours, 51,856 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Case
- Condition: Cracked
- Location: Gearbox
- Component: Gearbox
- Component part number: 717000
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE LOST OIL.  REMOVED AND REPLACED NR 1 ENGINE GEARBOX.  OPS AND LEAK CHECK GOOD.  ACFT RELEASED.
